Alert archive / West Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 78, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 22, 2018, 6:41 PM EDT for Greenbrier County, West Virginia. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 6:41 PM EDT (22:41 UTC)
- Expired
- Jun 22, 2018, 7:23 PM EDT
- In force
- 42 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Greenbrier County, WV
The radar
The Roanoke radar (KFCX), 92 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:46 PM EDT | TSTM WND DMG | 4 S Lewisburg, WV | ONE TREE BLOWN DOWN BY THUNDERSTORM WINDS ALONG MORGAN DRIVE |
| Jun 22, 6:46 PM EDT | TSTM WND DMG | 4 Ssw Lewisburg, WV | ONE TREE BLOWN DOWN BY THUNDERSTORM WINDS ALONG DELANEY STREET |
| Jun 22, 6:51 PM EDT | TSTM WND DMG | 1 Ese Lewisburg, WV | ONE TREE BLOWN DOWN BY THUNDERSTORM WINDS NEAR THE INTERSECTION OF EAST WASHINGTON STREET AND HOLT LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747
WUUS51 KRNK 222241
SVRRNK
WVC025-222345-
/O.NEW.KRNK.SV.W.0078.180622T2241Z-180622T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
641 PM EDT FRI JUN 22 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southeastern Greenbrier County in southeastern West Virginia...
* Until 745 PM EDT
* At 641 PM EDT, a severe thunderstorm was located over Asbury,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lewisburg...
Ronceverte...
Renick...
Falling Spring...
and Asbury.
This includes The following Location The West Virginia State
Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3793 8011 3770 8053 3770 8055 3780 8063
3803 8036
TIME...MOT...LOC 2241Z 230DEG 19KT 3779 8055
HAIL...1.00IN
WIND...60MPH
$$
DS3 follow-up statements
579
WWUS51 KRNK 222256
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
656 PM EDT FRI JUN 22 2018
WVC025-222345-
/O.CON.KRNK.SV.W.0078.000000T0000Z-180622T2345Z/
Greenbrier WV-
656 PM EDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN GREENBRIER COUNTY...
At 656 PM EDT, a severe thunderstorm was located over Greenbrier
River Trail, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lewisburg...
Ronceverte...
Fairlea...
Greenbrier River Trail...
and Lewisburg Airport.
This includes The following Location The West Virginia State
Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3793 8011 3773 8048 3787 8049 3799 8027
TIME...MOT...LOC 2256Z 252DEG 32KT 3781 8039
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
DS866
WWUS51 KRNK 222311
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
711 PM EDT FRI JUN 22 2018
WVC025-222345-
/O.CON.KRNK.SV.W.0078.000000T0000Z-180622T2345Z/
Greenbrier WV-
711 PM EDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN GREENBRIER COUNTY...
At 710 PM EDT, a severe thunderstorm was located over White Sulphur
Springs, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Greenbrier County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3779 8037 3778 8039 3784 8039 3789 8032
3788 8020
TIME...MOT...LOC 2310Z 274DEG 22KT 3781 8032
HAIL...<.75IN
WIND...60MPH
$$
DS293
WWUS51 KRNK 222323
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
723 PM EDT FRI JUN 22 2018
WVC025-222331-
/O.CAN.KRNK.SV.W.0078.000000T0000Z-180622T2345Z/
Greenbrier WV-
723 PM EDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENBRIER
COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
Remember, a Severe Thunderstorm Warning still remains in effect for
an additional portion of Southeastern Greenbrier County until 745 PM
EDT. This portion contains White Sulphur Springs.
LAT...LON 3779 8037 3778 8039 3784 8039 3789 8032
3788 8020
TIME...MOT...LOC 2321Z 230DEG 19KT 3785 8026
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:53 PM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jun 22, 2:53 PM EDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
253 PM EDT Fri Jun 22 2018
.SYNOPSIS...
A frontal boundary will drift slowly north tonight as a wave of low
pressure along it moves east. Scattered to numerous showers and
thunderstorms are expected across the region into tonight. The rain
may be heavy at times. Low pressure will move from the Ohio Valley
to the eastern Great Lakes Saturday, then eastward across New
England Sunday.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 253 PM EDT Friday...
Flash Flood Watch remain in effect until midnight for
VAZ046-047-058-059.
A closed upper low over Indiana this afternoon will open up and
northeast tonight into Saturday. Numerous showers and thunderstorms
have developed this afternoon in the unstable air across our region.
SPC Mesoscale analysis at 18z showed Surface based CAPES from 1k to
2500 j/kg and LIs from minus 2 to minus 4 across our forecast area.
The Effective bulk wind shear still demonstrates a pocket of 30 to
40 knot this afternoon. SPC in the Day One Convective outlook
continued a slight risk of severe weather in our northeastern
portion of the forecast area with marginal risk elsewhere.
There remains a potential for supercells. Damaging winds, heavy
rains and hail are the primary threat with deeper convection.
Showers and thunderstorms will move east across our area
this afternoon into tonight. HiResW-arw-east and HRRR capture
the main band of convection quite well for this afternoon. The
NAM,GFS and ECMWF showed scattered storms moving east across the
region tonight. Spokes of energy associated with the upper low
may result in lingering showers overnight especially in the west.
Areas of low clouds and fog will develop overnight especially
where heavier rain falls this afternoon. Low temperatures tonight
will range from the upper 50s in the mountains to around 70 degrees
in the piedmont.
With the movement of the low pressure center northeast, the warm
front will continue to advance north Saturday with the cold front
pushing east. The cold front should move across our area Saturday
afternoon into Saturday night. Shortwaves rotating around the upper
trough will enhance convection. The Latest day 2 convective outlook
placed a marginal chance to our east and to our west. In any case,
expected scattered showers and thunderstorms again on Saturday.
High temperatures will vary from around 70 degrees in the northwest
mountains to near 90 degrees in the piedmont.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 253 PM EDT Friday...
500MB heights rising Saturday night through Monday night. Flow is
zonal Saturday night and Sunday with more ridging by Monday. A 60
knot jet streak over the West Virginia and Pennsylvania Sunday will
provide some shear and upper diffluence during the afternoon and
evening.
Downsloping winds and 850MB temperatures across southern Virginia
and northern North Carolina will result in above normal temperatures
east of the Blue Ridge on Sunday. Will stay on the warm side of
guidance for maximum temperatures.
Confidence for all elements is average.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 253 PM EDT Friday...
Upper ridge over the forecast area on Tuesday. Northern jet stream
remains progressive and models in decent agreement bringing the next
trough through the northeast United States on Wednesday and
Thursday.
Surface high pressure over the northeast and Mid Atlantic on Tuesday
will move offshore by Wednesday. This will mean a return of moisture
and a daily thunderstorm threat each afternoon and evening.
Potential for west to northwest surface to 850MB winds on Thursday
and Friday as seen on the ECMWF may limit areal coverage of
precipitation. Temperatures will be slightly above normal through
the period.
Confidence for all elements is average Tuesday and Wednesday and
below average for Thursday and Friday probability of precipitation.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 135 PM EDT Friday...
VFR/MVFR conditions with pockets of IFR/LIFR associated with
convection and frontal boundary expected this afternoon into
tonight. Gusty winds around thunderstorms may hinder aviation
operations.
North and east of the front cigs into IFR category across
central and eastern VA. Southwest of the front conditions
generally are MVFR to VFR. Scattered to numerous showers
and thunderstorms will spread east across our region this
afternoon into tonight. KROA,KBCB and KLWB all have a good
chance of having a thunderstorm this afternoon. Expect
areas of low clouds and fog to develop overnight with leftover
convection lingering especially in the west. Morning low clouds
and fog will lift by late morning return most areas to VFR and
MVFR.
Medium confidence in ceilings,visibilities and winds during the
taf period.
.Extended Aviation Discussion...
Similar conditions anticipated into Saturday with scattered
convection. The best chance of a thunderstorm will occur across
northwest portions of the forecast area. A cold front will
finally sweep through the region Sunday with improving
conditions Monday and Tuesday. Isolated to scattered MVFR
showers and thunderstorms are possible Wednesday.
&&
.EQUIPMENT...
As of 200 PM EDT Friday...
The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ046-047-
058-059.
NC...None.
WV...None.
&&
SYNOPSIS...KK
NEAR TERM...KK
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...KK/PM
EQUIPMENT...Hazardous weather outlook, Jun 22, 10:33 AM EDT, 8 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 1033 AM EDT Fri Jun 22 2018 NCZ001>004-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507- 508-231445- Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth- Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Henry-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 1033 AM EDT Fri Jun 22 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are possible today. Thunderstorms may be capable of damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ046-047-058-059-231445- Appomattox-Buckingham-Halifax-Charlotte- 1033 AM EDT Fri Jun 22 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch through this evening. Scattered strong to severe thunderstorms with heavy rains are possible today. Thunderstorms may be capable of damaging winds, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ005-006-VAZ035-044-045-231445- Rockingham-Caswell-Amherst-Pittsylvania-Campbell- 1033 AM EDT Fri Jun 22 2018 This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are possible today. Thunderstorms may be capable of damaging winds, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 22, 5:44 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
544 PM EDT FRI JUN 22 2018
VAZ017-032-033-043-222230-
Henry-Franklin-Patrick-Floyd-
544 PM EDT FRI JUN 22 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
FLOYD...NORTHWESTERN HENRY...FRANKLIN AND PATRICK COUNTIES...
Until 630 PM EDT
At 544 PM EDT, strong thunderstorms were clustered over Endicott,
moving northeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Rocky Mount...
Stuart...
Ferrum...
Penhook...
and Bassett.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3679 8053 3712 7992 3698 7961 3693 7962
3655 8031
TIME...MOT...LOC 2144Z 229DEG 28KT 3685 8014
ASLocal storm report, Jun 22, 5:47 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
547 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 5 W ROANOKE 37.28N 80.05W
06/22/2018 CITY OF SALEM VA PUBLIC
LARGE LIMBED SNAPPED ON TREE OFF TENNESSEE STREET.
&&
WHPLocal storm report, Jun 22, 5:58 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
558 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 3 NNE FOREST 37.41N 79.26W
06/22/2018 BEDFORD VA 911 CALL CENTER
ONE TREE BLOWN DOWN BY THUNDERSTORM WINDS NEAR THE
INTERSECTION OF SHADWELL DRIVE AND HAWKINS MILL ROAD
&&
PWLocal storm report, Jun 22, 6:04 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
604 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 3 N KEYSVILLE 37.08N 78.48W
06/22/2018 CHARLOTTE VA PUBLIC
ONE TREE DOWN ALONG HIGHWAY 15.
&&
WHPSpecial weather statement, Jun 22, 6:19 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
619 PM EDT FRI JUN 22 2018
WVZ043-507-222245-
Summers-Eastern Greenbrier-
619 PM EDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GREENBRIER AND
EAST CENTRAL SUMMERS COUNTIES...
Until 645 PM EDT
At 618 PM EDT, a strong thunderstorm was located over Glenray, moving
northeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Lewisburg...
Ronceverte...
Alderson...
Asbury...
and Fairlea.
This includes The following Location The West Virginia State
Fairgrounds.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3778 8041 3771 8057 3773 8066 3771 8066
3768 8069 3773 8074 3778 8068 3776 8067
3780 8065 3788 8056
TIME...MOT...LOC 2218Z 233DEG 24KT 3772 8069
DSSpecial weather statement, Jun 22, 6:39 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
639 PM EDT FRI JUN 22 2018
VAZ022-023-033-034-222345-
Botetourt-Franklin-Roanoke-Bedford-
639 PM EDT FRI JUN 22 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
ROANOKE...CENTRAL BEDFORD...SOUTH CENTRAL BOTETOURT AND NORTHEASTERN
FRANKLIN COUNTIES AND THE CITY OF ROANOKE...
Until 745 PM EDT
At 638 PM EDT, strong thunderstorms were clustered over Burnt
Chimney, moving northeast at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Roanoke...
Vinton...
Bedford...
Rocky Mount...
and Boones Mill.
This includes The following Location The National D-Day Memorial.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
If you are on or near Smith Mountain Lake, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 3729 7930 3726 7932 3704 7959 3704 7960
3703 7959 3689 7977 3721 8007 3749 7979
TIME...MOT...LOC 2238Z 211DEG 31KT 3712 7980
ASThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 5:34 PM EDT | Special Weather Statement | RNK | Summers | 26 min |
| Jun 22, 5:47 PM EDT | Severe Thunderstorm Warning | RNK | Mercer, Monroe, Summers | 40 min |
| Jun 22, 6:19 PM EDT | Special Weather Statement | RNK | Greenbrier | 26 min |
| Jun 22, 6:32 PM EDT | Areal Flood Advisory | RNK | Mercer, Summers | 2 hr |
| Jun 22, 7:09 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier | 36 min |
| Jun 22, 7:17 PM EDT | Areal Flood Advisory | RNK | Greenbrier | 3 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.